Can tamsulosin cause ejaculation to cease?

If you have questions relating to sperm disorders, ejaculation problems, varicoceles, infertility, obstruction in the male reproductive tract or any hormonal or chromosomal problem affecting fertility, please post them here.

Moderator: talkhealth

Locked
2 posts
ericdeeson
Posts: 14
Joined: Fri Nov 29, 2013 4:08 pm
Quote

by ericdeeson on Fri Nov 14, 2014 9:03 am

Can tamsulosin cause ejaculation to cease?

After a few years on 5 mg daily of finasteride, I found little improvement of the effects of enlarged prostate. About a year ago, GP therefore added 400 mcg daily of tamsulosin. Recently I've found I no longer ejaculate at climax.
This isn't a problem, but it's strange and I wonder whether the tamsulosin is the cause or something else. Of course I also wonder if I should worry about this.

Thanks - Eric

User avatar
Mr Benjamin Challacombe
Posts: 120
Joined: Mon Nov 12, 2012 2:41 pm
Quote

by Mr Benjamin Challacombe on Fri Nov 21, 2014 5:08 pm

Re: Can tamsulosin cause ejaculation to cease?

Ericdeeson
Yes this is the effects of the tamsulosin and is completely normal with this tablet.
It will usually go back to normal if you stop.
It is nothing to worry about unless you are trying to conceive.

Ben
Mr Benjamin J Challacombe
Consultant Urological Surgeon and Honorary Senior Lecturer

http://www.talkhealthpartnership.com/on ... acombe.php

Locked
2 posts